# SDR TWAA0100502

- Difficulty date: January 7, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 5,423 hours, 1,848 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Relay Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING RT ENGINE PROBE HEAT MALFUNCTION, ATTEMPT WAS MADE TO REPLACE RELAY K10479.  AS RELAY PANEL OPENED SPARKS CAME FROM WIRE BUNDLE.  REMOVED POWER FROM THE AIRCRAFT AND FOUND WIRE 6092-20 WAS BURNED THRU, REFERENCE WIRING DIAGRAM MANUAL 30-24-12.  SPLICED IN A NEW PIECE OF WIRE. TAPED AND SECURED WIRE BUNDLE. CHECK-C 12-19-00 LAX.
